Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Lie algebras associated with generalized Cartan matrices

Author: R. V. Moody
Journal: Bull. Amer. Math. Soc. 73 (1967), 217-221
MathSciNet review: 0207783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. S. M. Coxeter, Regular polytopes, 2nd ed., Macmillan, New York, 1963. MR 151873
  • 2. H. S. M. Coxeter, Generators and relations for discrete groups, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 14, Springer-Verlag, New York, 1965. MR 174618
  • 3. N. Jacobson, Lie algebras, Interscience Tracts 10, Interscience, New York, 1962. MR 143793
  • 4. J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York, 1966. MR 215886

Additional Information


American Mathematical Society